J.A.M. van der Weide
Delft University of Technology, Hb. 06.150, Mekelweg 4, 2624 CD Delft, The Netherlands.

Published : 1 Documents

Found 1 Documents

INTEGRATED RENEWAL PROCESS ., Suyono; der Weide, J.A.M. van
Journal of the Indonesian Mathematical Society Volume 13 Number 2 (October 2007)
Publisher : IndoMS

Show Abstract | Download Original | Original Source | Check in Google Scholar | DOI: 10.22342/jims.


The marginal distribution of integrated renewal process is derived in this paper. Our approach is based on the theory of point processes, especially Poisson point processes. The results are presented in the form of Laplace transforms. DOI : http://dx.doi.org/10.22342/jims.